The Mathematical Institute, University of Oxford, Eprints Archive

A mathematical model for water and nutrient uptake by plant root systems.

Roose, T. and Fowler, A. C. (2004) A mathematical model for water and nutrient uptake by plant root systems. J. Theor. Biol., 228 (2). pp. 173-184.

[img]
Preview
PDF
416Kb

Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:543
Deposited By:Andrew Fowler
Deposited On:28 Dec 2006
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page